Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Carlo Marchioro and Mario Pulvirenti
Title: Mathematical theory of incompressible viscous fluids
Additional book information: Applied Mathematical Sciences, vol. 96, Springer-Verlag, Berlin and New York, 1994, xi+283 pp. US$49.00. ISBN 0-387-94044-8.

References [Enhancements On Off] (What's this?)

  • [1] V. I. Yudovitch, Non-stationary flow of an ideal incompressible liquid, Zh. Vychisl. Mat. i Mat. Fiz. 3 (1966), 1032.
  • [2] N. Zabusky, M. H. Hughes, and K. V. Roberts, Contour dynamics for the Euler equations in two dimensions, J. Comput. Phys. 30 (1979), 96-106. MR 524163 (80g:76016)
  • [3] A. J. Chorin, The evolution of a turbulent vortex, Comm. Math. Phys. 83 (1982), 517. MR 649815 (83g:76042)
  • [4] M. Majda, Vorticity and the mathematical theory of incompressible fluid flow, Comm. Pure Appl. Math. 39 (1986), 187-220. MR 861488 (87j:76041)
  • [5] J.-Y. Chemin, Persistence de structures geometriques dans les fluides incompressibles bidimensionnels, Ann. Sci. École Norm. Sup. (4) (to appear). MR 1235440 (94j:35141)
  • [6] A. Bertozzi and P. Constantin, Global regularity for vortex patches, Comm. Math. Phys. 152 (1993), 19-28. MR 1207667 (94b:35221)
  • [7] P. Constantin, Geometric and analytic studies in turbulences, Trends and Perspectives in Appl. Math. (L. Sirovich, ed.) Appl. Math. Sci., vol. 100, Springer, New York, 1994. MR 1277191 (95f:76017)
  • [8] P. Constantin and Ch. Fefferman, Direction of vorticity and the problem of global regularity for the Navier-Stokes equation, Indiana Univ. Math. J. 42 (1993), 775. MR 1254117 (95j:35169)
  • [9] T. Kato, Nonstationary flows of viscous and ideal fluids in R3, J. Funct. Anal. 9 (1972), 296. MR 0481652 (58:1753)

Review Information:

Reviewer: Peter Constantin
Journal: Bull. Amer. Math. Soc. 32 (1995), 288-290
DOI: https://doi.org/10.1090/S0273-0979-1995-00582-3
American Mathematical Society